# SDR COM60452

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Condition: Defective
- Location: Stall Warning
- Part time: 506 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SCRAPING NOISE HEARD WHEN CONTROL YOKE MOVED FORE AND AFT.  STALL WARNING ACTIVATED.  REPLACED THE STICK PUSHER ACTUATOR.
